# SDR IPXA2024040102721

- Difficulty date: March 5, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327081400000
- Part serial: NSN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR  MCD FLOOR PANEL 261KF HAS (1EA) BROKEN INSERT. FABBED PANEL 261KF FROM 5024N400001SS-G BATCH # 4055277. PER SREO- 40552-REQ001(APPX B).
